# SDR C2XA01BT109

- Difficulty date: May 10, 2001
- Submitted: May 28, 2001
- Operation: Air carrier
- Aircraft: N99838
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 259
- Aircraft time: 18,491 hours, 24,669 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YUL---DURING 2C INSPECTION MAINTENANCE FOUND FIRST TWO CARGO DOOR UPPER FRAMES ARE CRACKED.  CRACKED FRAMES REPAIRED IAW ATR42 SRM 52-31-00 FIGURE 402.  AIRCRAFT RETURNED TO SERVICEABLE CONDITION.
